# SDR CALA0001568

- Difficulty date: October 13, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N35888
- Make and model: Doug DC-9-82
- Aircraft serial: 49117
- Aircraft time: 52,990 hours, 29,245 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN FINGER DOUBLER CORRODED AT  FS 256, LONGERON 26L.  THE FINGER DOUBLER WAS REMOVED AND A NEW FINGER DOUBLER WAS INSTALLED IAW SRM 51-10-3 AND EA 9-5332-2-A0790.
